Jump to content

Photo

Dry Nipples On Accutane?

acne dry skin side effect 40mg 4 months nipples

3 replies to this topic

#1 SarahsSkin27

SarahsSkin27

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Gender:Female
  • Location:UK
  • Joined: 11-October 12

Posted 04 April 2013 - 11:31 AM

recently my skin has been getting much dryer than it is usually on accutane and my arms and face are completely dry all over. Also, i have noticed that my nipples look a bit dry and flaky.

 

I wanted to know whether other people have experienced this or if it's something else that is causing this??

wacko.png



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 692
    Gallery Images: 14
    Likes: 104
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 04 April 2013 - 12:35 PM

From my experience on Accutane I can say that every part of my body was dry so I would say its normal. Just moisturizer everywhere you need to!



#3 Aballarina

Aballarina

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 146
    Gallery Images: 1
    Likes: 18
About Me
  • Gender:Female
  • Location:Vancouver Canada
  • Joined: 09-September 12

Posted 10 April 2013 - 01:02 PM

Lol when I started accutane in the first month there was about 4 days were my nipples where dry,, totally weird lol I just moisturized and never had a problem since

#4 sunshinetaradise

sunshinetaradise

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 4
About Me
  • Joined: 10-April 13

Posted 11 April 2013 - 02:33 PM

it's happened to me occasionally and i'm just into my second month....i just use cetaphil for the dryness there






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users